Soooo.. next friday on the 16th i am supposed to start the 3 month program at my local weight loss clinic. I will be given B12 shots and Rx for phentermine every month. I have heard really wonderful things about the combination of the two drugs but my question is what happens to your body after you stop taking them? I mean at some point you have to stop right? Do you gain all the weight back? Does the weight only stay off while you are actively taking the meds? I dont want to have to take the pills and shots for the rest of my life.
Hi! Just wondering how your feeling with your B-12 shots & phentermine? I just received my 3rd shot of b-12 and I'm also taking the phentermine. I've lost about 12 lbs in six weeks. At first for maybe the first 3 or 4 days I had no appetite then after that I seemed to have it back. Then I started the B-12 shots 3 weeks ago for low B-12 level and ever since just haven't had any appetite at all. I get hungry then I do eat but otherwise no desire to. What has your experience been?
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.